# SDR SWIA201642522

- Difficulty date: July 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR CRACKED 2 PLACES, LOCATION IS APPROXIMATELY FS 461 BETWEEN BL 0 AND LBL 9.  REPAIRED PRESSURE FLOOR AT CRACKED LOCATIONS BETWEEN FS 460.00 AND FS 461.00 AND BETWEEN BL 0.00 AND LBL 9.00 IAW REO.  PRESSURE LEAK CHECK GOOD.
